# SDR UPS204514

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHT ABOVE CONTROL CABIN DOOR WILL NOT ILLUMINATED WITH EMERGENCY EXIT LIGHT SWITCH ON.  EMERGENCY EXIT LIGHT ASSY BATTERIES REPLACED AND LIGHTS CHECKED SERVICEABLE.
